# SDR ASAA2015010810506

- Difficulty date: January 8, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 52,521 hours, 23,906 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Retainer
- Part number: 148A2261Y24
- Condition: Cracked
- Location: Bulkhead Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA RT CORNER, BULKHEAD SEAL RETAINER CRACKED FS 1016, WL 210. ACFT GROUNDED. ALL WORK ACCOMPLISHED IAW EA 700-53EA-14255, REV.
